# SDR SWAA2022022100536

- Difficulty date: July 4, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS A DELAMINATED AREA ON THE EXTERNAL SURFACE / REPAIRED DELAMINATED AREA ON EXTERNAL SURFACE OF PANEL 193AR IAW SRM 53-40-70-2R-1 AND SRM 51-70-05-2R-2
